# SDR C2XA10RI109

- Difficulty date: August 21, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,615 hours, 17,102 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3085 - EWR - FLIGHT CREW REPORTED SMOKE IN CABIN / BLEED NR 1 LEAK WITH APU RUNNING.  EWR MX REMOVED AND REPLACED O-RINGS AT JOINTS 25 AND 23.  MX PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
